Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sonography shows renal prominent clayceal edges with subtle P.C. system fullness. What does it mean?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
my recent sonography report says right upper/mid & lower renal prominent clayceal edges with very subtle P.C. system fullness (recent passage of right ureteric calculus)..................I want to know what exactly it means
Posted Tue, 22 May 2012 in Men's Health
Answered by Dr. Rajiv goel 13 hours later

Thanks for the query.

The slight fullness in pelviccalyceal (PC) system you are seeing on ultrasound is in all probability secondary to recent passage of calculus. This fullness is likely to improve and you do not need any active intervention for this prominence. It shall subside by itself and there is no need to concern.

You appear to be a recurrent stone former and you should undergo metabolic workup to identify any possible cause of recurrent stone formation. A detailed evaluation by a competent urologist might be useful. Kindly consider consulting an urologist if you haven't seen one yet.

Hope this answers your query. Let me know if you have any further queries.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor